# SDR UIEA2018073001578

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,950 hours, 18,801 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED OFF MESSAGE APPEARED AND WENT OUT ON DESCENT WITH POWER ON AND ON FINAL APPROACH. PERFORMED FIM TASK 36-20 FAULT TREE 804. NO FAULTS NOTED AT THIS TIME CHECKS GOOD AT THIS TIME.
